Department of Mathematics

Indian Institute Of Technology Madras , Chennai
Dr. Anoop T V
HSB 237-B
DESIGNATION

Assistant Professor

CURRENT RESEARCH INTEREST

Partial Differential Equations

CONTACT

044 - 2257 4634

anoop

RESEARCH GROUPS Analysis
Graduate Students Ashok Kumar K. Nirjan Biswas

Recent Publications :

On the reverse Faber-Krahn inequalities

Authors : T. V. Anoop and K. Ashok Kumar

Journal : Arxiv: http://arxiv.org/abs/1806.11491

Year: 2018

On the Generalized Hardy-Rellich Inequalities

Authors : T. V. Anoop, Ujjal Das and Sarkar, Abhishek

Journal : Proceedings A of the Royal Society of Edinburgh (accepted)

Year: 2018

On the strict monotonicity of the first eigenvalue of the p-Laplacian on annuli

Authors : T. V. Anoop and Vladimir Bobkov and Sarath Sasi

Journal : Transactions of the American Mathematical Society

DOI: https://doi.org/10.1090/tran/7241

Year: 2018

On the structure of the second eigenfunctions of the p-Laplacian on a ball

Authors : Anoop, T. V. and Drabek, P. and Sasi, Sarath

Journal : Proc. Amer. Math. Soc.

Volume :144 Page: 2503-2512 DOI: 10.1090/proc/12902

Year: 2016

Antimaximum principle in exterior domains

Authors : Anoop, T. V. and Drabek, P. and Sankar, Lakshmi and Sasi, Sarath

Journal : Nonlinear Anal.

Volume :130 Page: 241-254 DOI: 10.1016/j.na.2015.10.010

Year: 2016

Weighted quasilinear eigenvalue problems in exterior domains

Authors : Anoop, T. V. and Drabek, Pavel and Sasi, Sarath

Journal : Calc. Var. Partial Differential Equations

Volume :53 Page: 961-975 DOI: 10.1007/s00526-014-0773-2

Year: 2015

A note on generalized Hardy-Sobolev inequalities

Authors : Anoop, T. V.

Journal : Int. J. Anal.

Page: Art. ID 784398, 9

Year: 2013

Weighted eigenvalue problems for the $p$-Laplacian with weights in weak Lebesgue spaces

Authors : Anoop, T. V.

Journal : Electron. J. Differential Equations

Page: No. 64, 22

Year: 2011

A positive solution branch for nonlinear eigenvalue problems in $\mathbb{R}^N$

Authors : Anoop, T. V. and Tyagi, Jagmohan

Journal : Nonlinear Anal.

Volume :74 Page: 2191-2200 DOI: 10.1016/j.na.2010.11.023

Year: 2011

Eigenvalue problems with weights in Lorentz spaces

Authors : Anoop, T. V. and Lucia, Marcello and Ramaswamy, Mythily

Journal : Calc. Var. Partial Differential Equations

Volume :36 Page: 355-376 DOI: 10.1007/s00526-009-0232-7

Year: 2009